# SDR P5CA2015080300059

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 12,376 hours, 2,221 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, EICAS MESSAGE, ENGINE 3 THRUST.  PRELIMINARY INSPECTIONS SHOWED FUEL FILTER CONTAMINATION.  NR 3 ENGINE REPLACEMENT IN WORK.
